Items where Author is "Keleti, Tamás"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article | Monograph
Number of items: 3.


Elekes, Márton and Keleti, Tamás (2015) Decomposing the real line into Borel sets closed under addition. MATHEMATICAL LOGIC QUARTERLY, 61 (6). pp. 466-473. ISSN 0942-5616


Laczkovich, Miklós and Császár, Ákos and Elekes, Márton and Keleti, Tamás and Máthé, András and Mátrai, Tamás (2010) Valós függvénytan és általános topológia = Theory of Real Functions and General Topology. Project Report. OTKA.

Keleti, Tamás and Csörnyei, Marianna and Elekes, Márton and Mátrai, Tamás (2008) Valós függvénytani kutatások = Topics in Real Analysis. Project Report. OTKA.

This list was generated on Wed Oct 26 00:43:27 2016 CEST.